# SDR MK1Y11042021004

- Difficulty date: November 4, 2021
- Submitted: November 4, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 78,578 hours, 12,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING RIVET REPAIR AND BLEND OUTS ON FUSELAGE EXTERNAL SKIN STA 1351  TO  STA 1373 STR 28L
